# SDR CAL960012

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 235
- Part time: 65,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH DENT WITH A .1250 INCH HOLE IN RT FUSELAGE SKIN AFT OF EXTERNAL POWER PANEL AT STA 235.  AN EXTERNAL DOUBLER REPAIR WAS INSTALLED IAW ECRA 5330-02346.  (X)
